Member's mark - allergy multi-symptom, 200 caplets (compare to tylenol allergy)

Member's mark - allergy multi-symptom, 200 caplets (compare to tylenol allergy)

Member's mark - allergy multi-symptom, 200 caplets (compare to tylenol allergy)

List Price: $17.19
Sale Price: $13.22

Description:

Product Description Active Ingredients in each caplet: Acetaminophen 325 mg for pain relief, Chlorpheniramine Maleate 2 mg is antihistamine, Phenylephrine HCl 5 mg is nasal decongestant. 200 caplets. Pain reliever. Nasal decongestant. Antihistamine. Relief of headache, sinus pressure, nasal congestion, runny nose/ sneezing, itchy, watery eyes.
Tags: member39s mark, member39s allergy, member39s multi-symptom, member39s caplets, member39s compare, member39s tylenol, member39s allergy, mark allergy, mark multi-symptom, mark caplets

Related Products:



Infolinks 2017